Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 16 / Issue 18

available in:   PDF (218 kB) PS (346 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-016-18-2711


A Note on Closed Subsets in Quasi-zero-dimensional Qcb-spaces

Matthias Schröder (Universität der Bundeswehr, Germany)

Abstract: We introduce the notion of quasi-zero-dimensionality as a substitute for the notion of zero-dimensionality, motivated by the fact that the latter behaves badly in the realm of qcb-spaces. We prove that the category QZ of quasi-zero-dimensional qcblt;sub>0lt;/sub>-spaces is cartesian closed. Prominent examples of spaces in QZ are the spaces of the Kleene-Kreisel continuous functionals equipped with the respective sequential topology. Moreover, we characterise some types of closed subsets of QZ-spaces in terms of their ability to allow extendability of continuous functions. These results are related to a problem in Computable Analysis.

Keywords: Computable Analysis, Extendability, Qcb-spaces

Categories: F.1.1